Advertisement

Reactions Weekly

, Volume 1746, Issue 1, pp 13–13 | Cite as

Abatacept/etanercept/immunosuppressants

Lymphoproliferative disorder, leucocytoclastic vasculitis and worsening of chronic active Epstein-Barr virus infection: case report
Case report
  • 61 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A woman in her late 50s [exact age at the time of reaction onset not clearly stated] developed lymphoproliferative disorder (LPD) during treatment with methotrexate and infliximab, leucocytoclastic vasculitis during treatment with etanercept and worsening of chronic active Epstein-Barr virus infection (CAEBV) during treatment with abatacept for rheumatoid arthritis [times to reaction onsets not stated; not all dosages and routes stated].

The woman was admitted to a hospital for evaluation of pancytopenia and liver injury at the age of 63 years. She was diagnosed with rheumatoid arthritis at the age of 36 years. Four years prior to the current presentation, she was receiving methotrexate and infliximab and developed cervical and axillary lymphadenopathy. A lymph node biopsy...

Reference

  1. Kawabe A, et al. Fatal chronic active Epstein-Barr virus infection in a rheumatoid arthritis patient treated with abatacept. Internal Medicine 58: 585-591, No. 4, 2019. Available from: URL: https://doi.org/10.2169/internalmedicine.1280-18 - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations